# SDR DALA2024041804552

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 DTA MONITOR INSPECTION LOG REF ERA 616010-14 WINGS / LH SKIN / INBOARD UPPER SURFACE / WBL 70.5 TO WS 204.5 & BETWEEN REAR SPAR TO W. STR 16L / CORROSION.  ERA 616010-14.
